# SDR ASAA2017122122973

- Difficulty date: December 21, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 41,572 hours, 12,646 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1390
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 26,632 hours, 7,823 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL, EXTINGUSHED WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED PACK ZONE TEMPERATURE BITE IAW AMM 21-61-00-700-806-002.   NR 2 CONTROLLER FAULTED TCV.  REMOVED & REPLACED TEMPERATURE CONTROL VALVE IAW AMM 21-51-10.  OPS CHECKED GOOD.
